MathSciNet Relay Station
MathSciNet bibliographic data
MR2059743 (2005e:41004) 41A05 (41A63 42C40 65T60)
Han, Bin; Yu, Thomas P.-Y.; Piper, Bruce Multivariate refinable Hermite interpolant. Math. Comp. 73 (2004), no. 248, 1913–1935 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement